Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 9 of 9

Thread: Is it gyno??

  1. #1

    Default Is it gyno??

    Hi
    I am on a test/dbol cycle and i have been facing puffy nipples from a long time (before even i started roids)...Well this is not my pic but my nipples look like this but :-
    1.They are not painfull to touch
    2.When i touch them they become like the pic on right
    3.they become normal when i shower or get them cooled

    Any help!!!
    Thanx
    Attached Images Attached Images

  2. #2
    Join Date
    May 2008
    Posts
    573

    Default

    if you have had this "issue" before steroid use why do you think it is gyno? I understand some non steroid using men have gyno issues (not real common) but you don't seem to be experiencing any real symptoms accept what you see as cosmetic concerns..............if they itched or tingled or swelled significantly with little lumps under or close to nipple then I might be more concerned.....I mean I'm not covering all the possible scenarios but you get my general idea I'm sure...........

  3. #3
    Join Date
    Apr 2007
    Location
    Location:CommonIWannaLayU
    Posts
    8,524

    Default

    Has to be the Chest is so out of porption with the rest of the body.

  4. #4

    Default

    before i went on the roids i had gyno and am still struggling with it today. arimadex helps out a little but other than surgery is there any other way? ive been shaping up and it seems that my stomach is getting smaller and chest isnt( which makes chest look bigger) its killin my confidence... any suggestions?

  5. #5
    Join Date
    Sep 2008
    Location
    Edmonton Alberta
    Posts
    291

    Default

    You could always try doing more reps in your chest workouts. Keep your sets the same just add more reps and less rest inbetween sets. I know of a few people that have gotten rid of gyno that way. Burn it out.
    "Failure is success if we learn from it." Malcolm Forbes

  6. #6
    Join Date
    Dec 2008
    Location
    Clenbuterol
    Posts
    1,078

    Default

    Could be just excess estrogen causing you to hold water under your Aurora.

  7. #7

    Default

    i dunno. i work out my chest 3 times a week, pretty hard.... with arimidex i see little improvements... i want it gone!

  8. #8
    Hazcat Guest

    Default

    First off, I would highly recommend getting some blood work done if you haven't done that recently. If your natural test is running low it will give the look you have.

    Second, work on dropping your overall body fat %. You look to be carrying a little extra. Give that a try for 6 months and if that doesn't begin to give you a look you want you can make a decision from there.
    Last edited by Hazcat; 06-07-2009 at 09:49 PM.

  9. #9
    Join Date
    Feb 2009
    Location
    USA
    Posts
    1,221

    Default

    Quick question, how long have you been on dbol and test? Post up your eating habits, I'm curious.
    Former U.S. Army Sergeant 11X

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •